# SDR FDEA202110172554

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stringer
- Part number: ARB29326
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT UPPER STRINGER FOUND CRACKED   AT STATION XOS 786.
